# SDR UALA2011102505792

- Difficulty date: October 25, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 80,311 hours, 12,898 cycles
- Engine: Pwa PW4060
- Engine time: 62,480 hours, 8,951 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Tcc
- Part time: 62,480 hours, 8,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD TCC COOLING DUCT SUPPORT IS BROKEN.  COOLING DUCT IS ALSO CRACKED.   REPLACED ENGINE.
